Title: On G(k-1,k)-defectivity of smooth surfaces and threefolds
Authors: Cools, Filip # ×
Issue Date: 2005
Publisher: Elsevier science bv
Series Title: Journal of Pure and Applied Algebra vol:203 issue:1-3 pages:204-219
Abstract: In this paper, we prove a rough characterization for G(k-l,k)-defective n-dimensional non-degenerate varieties X subset of P-N if k >= n. In the case of smooth surfaces or threefolds, we give a fine classification. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science